# SDR ASAA2022090339784

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,606 hours, 10,277 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Lamp
- Part number: 32156184
- Part serial: 5519
- Condition: Faulty
- Location: #2 Engine
- Part time: 51,804 hours, 16,802 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ANTI ICE COWL VALVE OPEN LIGHT REMAINED ILLUMINATED BRIGHT WITH SWITCH IN THE ON POSITION. ENGINE DISPLAY SHOWED AN AMBER TAI INDICATION. GROUNDED - YES. REMOVED AND REPLACED #2 ENG ANTI ICE VALVE REF B737-900 AMM 30-21-11.
